# SDR AALA20130211016

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 4,045 hours, 1,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AT SEAT 13D MISSING RED LENS.  REPLACED RED LENS FOR EMERGENCY EXIT AT SEAT 13D.  OPS CHECK NORMAL.
